# SDR IPXA2025092256108

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 76,064 hours, 16,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR BINDING WHEN CLOSING. LOUD CREAKING/ POPPING NOISE COMING FROM CENTER OF DOOR. REPLACED L1 DOOR AFT INTERNAL CONTROL ROD REF CMM 52-11-12
